# SDR SIMA20131024009

- Difficulty date: October 24, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 34,310 hours, 31,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ON FR 65 CORRODED BETWEEN STRINGER 15L & 16L.  REPAIRED SHEAR CLIP ON FR 65 IAW AEA EO-EM-53MR-1129.
